# SDR LS1R066433

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bowl
- Part number: 174083904
- Condition: Inoperative
- Location: Oil System
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PART IS INOPERATIVE, FAILED BYPASS INDICATOR TEST.
